Previous |  Up |  Next


Title: Sur une transformation de la théorie des équations intégrales (French)
Title: On a transform in the theory of integral equations (English)
Author: Pankraz, Otomar
Language: French
Journal: Aktuárské vědy
Volume: 1
Issue: 4
Year: 1930
Pages: 168-173
Category: math
Keyword: Volterra integral equations
MSC: 45D05
MSC: 45J05
idZBL: JFM 56.1021.01
Date available: 2015-12-15T06:01:09Z
Last updated: 2016-03-01
Stable URL:


Files Size Format View
AktuarskeVedy_01-1930-4_3.pdf 710.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo